I inject myself in my tummy, 2 inches from my belly button. I get bruising and pain afterward, as well as bloating. It's very uncomfortable and I'm getting concerned. please advise.
Bruising can happen if you cleansed the area too vigorouly or if you shake at all when you inject yourself. I would try to use a different area so that you don't get sore. You can use the fatty areas of your thighs and hips. As far as the bloating, what kind of insulin are you receiving? The reason ask is that I've never heard of insulin causing that reaction before. You're not on metformin are you?
I would consider what type of insulin.The bloating is peculiar.I would definately inject in a different area and see if you get the bloating.Try the arms,thighs and buttocks.Keep rotating and never inject in the same area.I get bruising and bleeding if I inject in my stomach.I have had 4 children.So,I have to make sure I don't hit a strech mark.:/ The skin is already fragile.Check and make sure you are using the finest needles available.The first 6 months I would jab too hard and to fast.I learned slowing down and taking my time stopped the bruising.To me it works better injecting slower.Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abdominal Distension - Does anyone get exremely bloated by taking any type of over the counter pain?
Posted 29 Apr 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 21 Aug 2012 • 3 answers
Posted 1 Mar 2013 • 2 answers
Posted 27 Nov 2014 • 2 answers